Publications

Afficher tous

2021

Dkhil, M.; DInh, T. N.; Wang, Z.; Raissi, T.; Amairi, M.

Interval Estimation for Discrete-Time Switched Linear Systems Based on L∞Observer and Ellipsoid Analysis Article de journal

Dans: IEEE Control Systems Letters, vol. 5, no. 1, p. 13-18, 2021, ISSN: 24751456, (cited By 7).

Résumé | Liens | BibTeX | Étiquettes: Computational analysis; Design condition; Ellipsoid analysis; Interval estimation; Switched linear system; Trace criterion; Unknown but bounded; Upper and lower bounds, Linear matrix inequalities, Linear systems

MACS.tn